Alert archive / Colorado / Freeze Warnings in 2018
Freeze Warning 3, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this freeze warning at Oct 10, 2018, 2:27 PM MDT for 16 counties in Colorado. It took effect at Oct 10, 2018, 11:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2018, 2:27 PM MDT (20:27 UTC)
- In effect from
- Oct 10, 2018, 11:00 PM MDT
- Expired
- Oct 11, 2018, 9:00 AM MDT
- In force
- 10 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
593 WWUS75 KBOU 102027 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 227 PM MDT Wed Oct 10 2018 COZ038>051-110430- /O.NEW.KBOU.FZ.W.0003.181011T0500Z-181011T1500Z/ Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- Including the cities of Fort Collins, Hereford, Loveland, Nunn, Arvada, Boulder, Golden, Lakewood, Longmont, Aurora, Brighton, City of Denver, Denver International Airport, Highlands Ranch, Littleton, Parker, Castle Rock, Elbert, Fondis, Kiowa, Larkspur, Briggsdale, Grover, Pawnee Buttes, Raymer, Stoneham, Eaton, Fort Lupton, Greeley, Roggen, Brush, Fort Morgan, Goodrich, Wiggins, Bennett, Byers, Deer Trail, Leader, Agate, Hugo, Limon, Matheson, Forder, Karval, Kutch, Punkin Center, Crook, Merino, Sterling, Peetz, Akron, Cope, Last Chance, Otis, Julesburg, Ovid, Sedgwick, Amherst, Haxtun, and Holyoke 227 PM MDT Wed Oct 10 2018 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MDT THURSDAY... The National Weather Service in Denver has issued a Freeze Warning, which is in effect from 11 PM this evening to 9 AM MDT Thursday. * TEMPERATURE...Temperatures will reach into the mid to upper 20s in most areas on the plains through mid morning. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage outdoor irrigation systems and plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
3 follow-up statements
773 WWUS75 KBOU 110444 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver CO 1044 PM MDT Wed Oct 10 2018 COZ038>051-111245- /O.CON.KBOU.FZ.W.0003.181011T0500Z-181011T1500Z/ Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- Including the cities of Fort Collins, Hereford, Loveland, Nunn, Arvada, Boulder, Golden, Lakewood, Longmont, Aurora, Brighton, City of Denver, Denver International Airport, Highlands Ranch, Littleton, Parker, Castle Rock, Elbert, Fondis, Kiowa, Larkspur, Briggsdale, Grover, Pawnee Buttes, Raymer, Stoneham, Eaton, Fort Lupton, Greeley, Roggen, Brush, Fort Morgan, Goodrich, Wiggins, Bennett, Byers, Deer Trail, Leader, Agate, Hugo, Limon, Matheson, Forder, Karval, Kutch, Punkin Center, Crook, Merino, Sterling, Peetz, Akron, Cope, Last Chance, Otis, Julesburg, Ovid, Sedgwick, Amherst, Haxtun, and Holyoke 1044 PM MDT Wed Oct 10 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THURSDAY... * TEMPERATURE...Temperatures will drop into the mid 20s to around 30 in most areas on the plains through mid morning. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
644 WWUS75 KBOU 111016 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 416 AM MDT Thu Oct 11 2018 COZ038>051-111500- /O.CON.KBOU.FZ.W.0003.000000T0000Z-181011T1500Z/ Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- Including the cities of Fort Collins, Hereford, Loveland, Nunn, Arvada, Boulder, Golden, Lakewood, Longmont, Aurora, Brighton, City of Denver, Denver International Airport, Highlands Ranch, Littleton, Parker, Castle Rock, Elbert, Fondis, Kiowa, Larkspur, Briggsdale, Grover, Pawnee Buttes, Raymer, Stoneham, Eaton, Fort Lupton, Greeley, Roggen, Brush, Fort Morgan, Goodrich, Wiggins, Bennett, Byers, Deer Trail, Leader, Agate, Hugo, Limon, Matheson, Forder, Karval, Kutch, Punkin Center, Crook, Merino, Sterling, Peetz, Akron, Cope, Last Chance, Otis, Julesburg, Ovid, Sedgwick, Amherst, Haxtun, and Holyoke 416 AM MDT Thu Oct 11 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * TEMPERATURE...Temperatures will range from 26 to 30 degrees over the far northeast plains. A bit warmer with more cloud cover further west towards the urban corridor with temperatures from 31 to 34 degrees through mid morning. * IMPACTS...Freezing temperatures could kill sensitive vegetation and damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
796 WWUS75 KBOU 111435 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver/Boulder CO 835 AM MDT Thu Oct 11 2018 COZ038>051-111545- /O.EXP.KBOU.FZ.W.0003.000000T0000Z-181011T1500Z/ Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- Including the cities of Fort Collins, Hereford, Loveland, Nunn, Arvada, Boulder, Golden, Lakewood, Longmont, Aurora, Brighton, City of Denver, Denver International Airport, Highlands Ranch, Littleton, Parker, Castle Rock, Elbert, Fondis, Kiowa, Larkspur, Briggsdale, Grover, Pawnee Buttes, Raymer, Stoneham, Eaton, Fort Lupton, Greeley, Roggen, Brush, Fort Morgan, Goodrich, Wiggins, Bennett, Byers, Deer Trail, Leader, Agate, Hugo, Limon, Matheson, Forder, Karval, Kutch, Punkin Center, Crook, Merino, Sterling, Peetz, Akron, Cope, Last Chance, Otis, Julesburg, Ovid, Sedgwick, Amherst, Haxtun, and Holyoke 835 AM MDT Thu Oct 11 2018 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... With temperatures rising across the plains, we will allow the freeze warning to expire. Low temperature over the northeast plains dropped to the upper 20s in some locations early this morning. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this freeze warning went out at Oct 10, 10:47 AM MDT, 3 hours 40 minutes earlier.
Area forecast discussion, Oct 10, 10:47 AM MDT, 3 hours 40 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1047 AM MDT Wed Oct 10 2018 .UPDATE... Issued at 1028 AM MDT Wed Oct 10 2018 The vort max is spinning over northern Utah pushing a baroclinic comma of energy over the western portion of state. Upslope this morning pushed enough low level moisture into the base of the foothills for some light freezing drizzle. This will generally end this hour and with clouds moving in from the SW will seed the column enough to help change it over to a rain and snow mixture through the morning. Let the freezing drizzle advisory expire as well as the freeze warning with temperatures getting above freezing over the Front Range and plains. Lowered high temperatures today slightly as conditions will not allow for much warming as well as dropped temperatures overnight. Even with the cloud cover expect snow and CAA to bring lows in the mid to upper 20s for the plains. A rain and snow mixture is expected to start over the Denver Metro around 1 pm and continue on and off into the early evening hours. Accumulations are still expected to be under and inch and mainly on grassy surfaces. UPDATE Issued at 636 AM MDT Wed Oct 10 2018 Ongoing drizzle in and near the Front range foothills has changed over to freezing drizzle with temperatures dipping just below freezing. This light frozen precipitation is expected to transition over to light rain and snow later this morning the approaching upper level storm system. Motorists are urged to slow down and allow plenty of space between vehicle to stop safely. Could see upward of a tenth of an inch of ice accumulation in this area. For that reason, a short fused Winter Weather Advisory for Freezing Drizzle has been drizzle, which will run until 9 AM MDT today. && .SHORT TERM...(Today and tonight) Issued at 250 AM MDT Wed Oct 10 2018 Sandwiched between a shortwave trough lifting over wrn Nebraska/wrn Kansas, and an energetic mid-level baroclinic comma passing over northern Utah, a heavy blanket of low clouds, areas of drizzle, light snowfall and patchy fog continue to persist east of the mtns. In the high country, showers have begun to spring up such as the cell moving off the foothills in Boulder County. This new development is in response to increasing QG ascent and mid-level destabilization in advance of the upper air disturbance over Utah. Convection was already blossoming over the Front Range, and will continue to do so during the next few hours, potentially leading to periods of light to moderate drizzle and/or rainfall, and where cold enough, light snowfall on the adjacent plains. May even see some light snow accumulation on grassy surfaces. Meanwhile, overnight temperatures didn't cool as much as earlier thought, due in large part to the lingering cloud cover and now the boundary layer mixing generated by the passing showers. Therefore, odds of seeing a hard freeze on the plains during the next few hours appears slim. Will continue to monitor temps next hour or so, and if no further cooling occurs, will drop the Freeze Warning. Attention shifts to the expanding area of cold top convection on satellite and associated shower band on radar over northeast Utah and northwest Colorado. Base on its forward progress, should see the eastern edge of this heavier precip reaching the Park/Gore mtn ranges by around 10z and the Front Range mtns about an hour later. Then a steady increase in precip both in coverage and intensity across the high country during the morning hours as per model QPF and snow accumulation fields. With that said, mtn zones 31..33 and 34 already under a Winter Weather Advisory which runs until 9 PM this evening. Latest models guidance would suggest an earlier end to precip in the high country, say around 00z/Thu (6 PM MDT today). But, dealing with so many of these clipper systems, I've learned not to cut precip off too soon. Will leave it to the day crew to re- assess the advisory if need be. As for high country snow amounts from this passing shortwave disturbance, still looks like 3 to 8 inches will dominate, although could see the colder high mtn areas ending up with 10-14 inch totals by this evening. Will need to continue to monitor the contribution of upright convection on snowfall rates today. On the plains, the broken line of light showers moving off the foothills early this morning is not expected to remain intact too far out on the plains where the ambient airmass is strongly capped. However, later this morning with mid-level destabilization and increase QG forcing for ascent, should see scattered showers moving off the Front Range and holding together long enough to generate light QPF in the form of light rain, light snow, or as a mix of the two through the afternoon. It now appears from Denver northward and across the northeast corner of the state will be in the best position to receive measurable precip during the next 12-15 hours. Could see a quick inch or so of snow in a few spots adjacent to the foothills, and hardly a dusting elsewhere on the plains. As for temperatures today, wouldn't count on much warming with the persistent overcast. Count on another day of high temps in the upper 30s. Today's weather disturbance should move east of the area by midnight tonight, with precip quick dissipating from west to east. Should still see plenty of low cloud cover around which should prevent overnight temperatures from crashing. As mentioned above, will hold off on issuing a Freeze Warning as minimum temperatures on the plains are not expected to fall much below the freezing mark. However, may end up issuing a lesser freeze advisory. .LONG TERM...(Thursday through Tuesday) Issued at 250 AM MDT Wed Oct 10 2018 On Thursday, next upper level system over the Great Basin begins to split and shear out under a moist westerly flow aloft. There is some weak upward QG ascent with this system, so looks like another day of occasional snow showers for the mountains. Orographic flow is on the weak side of 10-15kt but steep lapse rates by afternoon and moisture, spells another 2-5 inches of snow and possibly low end winter weather advisory may be needed. Potential banded snowfall may result in some localized higher amounts of snow. Across the plains on Thursday, expect some scattered showers developing in the afternoon with this wave while a fair amount of stratus will still remain. There will be some moderation of the cold airmass and expect temperatures to climb back into the 40s on the plains. Fort Thursday night, still lingering snowfall in the mountains with some accumulation given the improved orographic flow from the west and northwest. Friday looks to be the driest and warmest day of the week in post trof environment under a moderately dry northwest flow. Temperatures over the plains look to climb into the 50s, warmest since last Saturday. The break in the weather looks to be short lived as yet another system is poised to move into Colorado Saturday afternoon and night in the northwest flow. Strong cold front sweeps into northeast Colorado around midday with deepening upslope flow and moisture. 700mb temperatures drop to around -10c by Sunday morning which will support snow everywhere by later Saturday night. There is now good model consensus on this trof development and could see the first widespread snow event across northern Colorado. Best potential for accumulating snow will be over the east slopes and adjacent plains. Coldest morning temperatures also expected on Sunday and Monday mornings with readings dropping well into the 20s. Overall drying and warming trend look to be on tap for late Sunday and Monday under a moderate northwest flow regime as storm system departs into the Central plains. Given the strong north to northwest flow aloft, another push of colder air may seep into Northern Colorado on late Tuesday. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1028 AM MDT Wed Oct 10 2018 Variable MVFR and IFR conditions will continue through the TAF period. Light freezing drizzle will be possible from 17 to 19z with IFR ceilings down to 500 ft possible. After 19z upper clouds should help to transition to a rain and snow mixture with some light snow possible until 23z. Little to no accumulation on paved runways, but grassy surfaces could see less than an inch by this evening. Ceilings will go MVFR around 23z and continue through 14z Thursday when ILS ceilings will take over. Winds during the period will be light and from the NE to E then SE by 14z with speeds generally from 5 to 8 kts. && .BOU WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 9 PM MDT this evening for COZ031- 033-034. && UPDATE...Bowen SHORT TERM...Baker LONG TERM...Entrekin AVIATION...Bowen
Hazardous weather outlook, Oct 10, 11:07 AM MDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1107 AM MDT Wed Oct 10 2018 COZ030>051-111715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1107 AM MDT Wed Oct 10 2018 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...This Afternoon and Tonight A compact upper level weather disturbance passing over Colorado today will produce snowfall possibly heavy at times in the high country, and scattered rain and snow showers at lower elevations. By this evening the higher slopes and mountain passes will see anywhere from 3 to 8 inches of snow accumulation, with possibly up to a foot of snow in the Park Range and up above timberline. At lower elevations, warmer temperatures will prevent much snow accumulation, although a few of the heavier showers moving off the foothills later today could deposit a quick inch or so of snow mainly on non-paved surfaces. This showery precipitation should end from west to east this evening with the departing storm. Count on another chilly night with sub-freezing temperatures for just about everywhere by midnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Snow showers will continue on Thursday in the mountains with additional snowfall of 2 to 5 inches possible. Across lower elevations, there will be scattered afternoon and evening rain and snow showers but no accumulation is expected. The snow will diminish in the mountains late Thursday night. It will be drier and warmer on Friday with temperatures rebounding back into the 50s by Friday afternoon over the plains. Another storm system is expected to move into northern Colorado Saturday afternoon and evening with snow developing in the mountains, while rain showers will turn to all snow across the plains Saturday night. Some snow accumulation is possible for the mountains and plains by Sunday morning. Dry and warmer again for Monday and Tuesday as temperatures climb back into the 50s and possibly the 60s. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
In the hours before
Local storm report, Oct 10, 2:16 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
216 PM MDT WED OCT 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW 1 WSW ELDORA 39.94N 105.59W
10/10/2018 E2.0 INCH BOULDER CO MESONET
LAKE ELDORA SNOTEL PAST 24 HOURS.
1130 AM SNOW 4 NE NEDERLAND 39.99N 105.45W
10/10/2018 M3.0 INCH BOULDER CO TRAINED SPOTTER
2 INCHES IN THE LAST 4 HOURS.
1100 AM SNOW 3 W ALLENSPARK 40.20N 105.57W
10/10/2018 E2.0 INCH BOULDER CO MESONET
COPELAND LAKE SNOTEL PAST 24 HOURS.
1100 AM SNOW 1 NNW CAMERON PASS 40.53N 105.89W
10/10/2018 E3.0 INCH LARIMER CO MESONET
JOE WRIGHT SNOTEL PAST 24 HOURS.
1100 AM SNOW 1 WNW LOVELAND PASS 39.67N 105.90W
10/10/2018 E2.0 INCH CLEAR CREEK CO MESONET
LOVELAND BASIN SNOTEL PAST 24 HOURS.
0800 AM SNOW JULESBURG 40.99N 102.26W
10/10/2018 M2.0 INCH SEDGWICK CO CO-OP OBSERVER
0800 AM SNOW 4 N MARKS BUTTE 40.87N 102.52W
10/10/2018 M4.8 INCH SEDGWICK CO CO-OP OBSERVER
0800 AM SNOW 4 W PLATNER 40.16N 103.14W
10/10/2018 M2.5 INCH WASHINGTON CO CO-OP OBSERVER
0739 AM SNOW 3 SSE JAMESTOWN 40.08N 105.37W
10/10/2018 M1.8 INCH BOULDER CO TRAINED SPOTTER
0730 AM SNOW ANTERO RESERVOIR 38.99N 105.89W
10/10/2018 M2.0 INCH PARK CO CO-OP OBSERVER
0700 AM SNOW HOLYOKE 40.58N 102.30W
10/10/2018 M2.6 INCH PHILLIPS CO CO-OP OBSERVER
0700 AM SNOW 7 WNW LAKE GEORGE 39.02N 105.49W
10/10/2018 M1.6 INCH PARK CO TRAINED SPOTTER
0700 AM SNOW 10 NW KREMMLING 40.16N 106.51W
10/10/2018 M1.5 INCH GRAND CO TRAINED SPOTTER
0700 AM SNOW 1 NW KARVAL 38.74N 103.54W
10/10/2018 M3.0 INCH LINCOLN CO CO-OP OBSERVER
0700 AM HEAVY SNOW 4 WSW THURMAN 39.57N 103.29W
10/10/2018 M7.5 INCH WASHINGTON CO CO-OP OBSERVER
0700 AM SNOW 5 SE ANTON 39.70N 103.15W
10/10/2018 M4.0 INCH WASHINGTON CO TRAINED SPOTTER
0700 AM SNOW 6 SSE REIRADON HILL 40.50N 102.99W
10/10/2018 M2.6 INCH LOGAN CO CO-OP OBSERVER
0700 AM SNOW 5 SSW BELLVUE 40.57N 105.21W
10/10/2018 E1.5 INCH LARIMER CO TRAINED SPOTTER
0700 AM SNOW 6 N HYDE 40.21N 102.81W
10/10/2018 E4.2 INCH WASHINGTON CO CO-OP OBSERVER
0600 AM SNOW 11 NE KUTCH 39.03N 103.74W
10/10/2018 M2.5 INCH ELBERT CO CO-OP OBSERVER
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 2:24 PM MDT | Winter Weather Advisory | BOU | Boulder, Clear Creek, Gilpin, Grand, Jefferson, Park and 1 more | 34 hr |
Nearby
Freeze Warnings in Colorado, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.